# SDR CWQA201906040001

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N54CM
- Make and model: Israel GALAXY
- Aircraft serial: 042
- Aircraft time: 4,278 hours, 2,068 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473057
- Part serial: 1006
- Condition: False Activation
- Location: Cargo Bay
- Part time: 4,278 hours, 2,068 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW RECEIVED BAGGAGE SMOKE EICAS MESSAGE.  CHECK LIST FOLLOWED, DESCENDED QUICKLY, EMERGENCY DECLARED, AND UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.
MAINTENANCE EVALUATION DID NOT FIND ANY HARD FAILURES, EVIDENCE OF OVERHEATED/BURNT COMPONENTS, OR DAMAGED WIRING.  SMOKE DETECTOR IS PRIMARY COMPONENT THAT COMPLETES CIRCUIT FOR SMOKE MESSAGE.
REMOVED AND REPLACED SMOKE DETECTOR.
